Maximally edge-connected and vertex-connected graphs and digraphs: a survey

Angelika Hellwig, Lutz Volkmann
Discrete Math. 308 (2008), no. 15, 3265--3296.

BibTeX references

@Article\{HV08b,

author = "Hellwig, Angelika and Volkmann, Lutz",

title = "Maximally edge-connected and vertex-connected graphs and digraphs: a survey",

journal = "Discrete Math.",

number = "15",

volume = "308",

pages = "3265--3296",

year = "2008",

}

Other publications in the database

» Angelika Hellwig
» Lutz Volkmann